Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Experiencing a salty, chalky taste in mouth, feeling nauseous, pain on left breast, rib cage. Took protonix. Treatment?

I have been experiencing a salty/chalky taste in mouth and on lips for the past month. Recently, I cannot eat anything without feeling nauseous afterward. I have pain on the left side right under my left breast, sometimes radiating to the lower left side of rib cage. I have gbeen feeling very fatigued and dizzy as well. I have been diangosed with GERD 3 years ago and take Protonix, but not even that is helping. What could be possible diagnoses?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi and thank you so much this query.
I am so sorry to hear what you have been experiencing and this hsitory of GERD.

YOur symptoms are still very suggestive of GERD. You may want to expolre with your physician to see if you are taking adequate dose or whether he may consider adding another drug. If these should fail, then you may want to explore surgical options like fundoplication to help strenghthen the lower esophageal sphincter to prevent reflux of gastric fluid. All this is associated wit lifestyle changes like lowering fats consumption, caffeine, chocolates, avoid lying flat immediately after meals, leaning forward and try to sleep with the head of the bed raised.

I hope this helps and provides guidance on the way forward.
Wish you success as you strive to permanently stamp out this problem.
Dr. Ditah.

I hope you
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor